# SDR CA000719019

- Difficulty date: July 17, 2000
- Submitted: July 24, 2000
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 14,690 hours
- Engine: Cont IO470L
- Propeller: Mcauly 2AF34C55
- System (JASC): 7603 · Power Lever
- Part: Cable
- Part number: 5038901215
- Condition: Separated
- Location: Throttle Cable
- Part time: 28,850 hours
- Component: Throttle Cable, Cont
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CRUISE FLIGHT, THE RIGHT THROTTLE CABLE FAILED RESULTING IN A FULL THROTTLE CONDITION.  THE ENGINE WAS SHUT DOWN AND SECURED AND THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  THE THROTTLE CABLE WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
